MathSciNet Relay Station
MathSciNet bibliographic data
MR2233961 (2007e:35263) 35Q55 (35B40 35J50 35J55 47J05)
Pomponio, Alessio Coupled nonlinear Schrödinger systems with potentials. J. Differential Equations 227 (2006), no. 1, 258–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement